# SDR ASAA2017041020417

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 3,676 hours, 1,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  EXTINGUISHED WITH RESET.  ILLUMINATED AGAIN WITH MASTER RECALL.   ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002. LEFT TCV FAULT, RESET. BITE TEST, NO FAULT. OPERATED LT PACK IAW FIM 21-53 TASK 809, LEFT PACK LIGHT REMAINED EXTINGUISHED.
